# SDR USAA960761

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Te Mid Flap
- Part time: 26,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND GOUGED 4 INCH BY .75 INCH BY .037 INCH RIGHT WING INBOARD LEADING EDGE OF OUTBOARD MID FLAP SKIN OF FLAP.  REMOVED EXISTING REPAIR, FABRICATED FILLER AND DOUBLER AND INSTALLED.  REPAIRED PER EA 41754, SB 737-57-1236.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-57-1236](https://openairdocs.org/service-documents/boeing/sb-737-57-1236.md). Cited as "SB 737-57-1236"
